# SDR DXTA2014120805941

- Difficulty date: December 6, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Gulstm 200
- Aircraft serial: 165
- Aircraft time: 4,819 hours, 3,013 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 276CH7
- Part serial: T04962
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT THE EMERGENCY BATTERY OVERHEAT EICAS ILLUMINATED.  REPLACED THE EMERGENCY BATTERY.  PERFORMED OPS CHECKS WITH NO DEFECTS NOTED.  ACCOMPLISHED IAW AMM 24-30-20.
